Stopped champix ,help please

I'm not sure I am normal , I stopped taking champix on Friday after a 12 week course ,I never took the full dosage after having problems with side effects(feeling sick and headaches) so took 1/2 mg twice a day .I dropped the dosage to 1/2mg once a day a few weeks ago and Friday stopped it all together . I have hardly slept on sat night,yesterday I felt really emotional and nauseous also felt like day 1 of quit craving , anxious and easily irritated ,last night couldn't sleep and felt really panicky with heart racing .I went to work this morning but had to come home after a couple of hours still feeling unwell ,anxious and emotional ,never been so close to smoking since starting my quit I'm 80 days smoke free .Please has anyone else experienced any of this when finishing champix ?

1 Reply

oldestnewest
  • Thanks for your speedy replies , do I need to take another medication to get through thief ,or will it pass off in a few more days , I was hoping to be medication free.

You may also like...